On some$L$^{p}-estimates for hyperbolic equations

Mitsuru Sugimoto Department of Mathematics College of General Education, Osaka University

TBD mathscidoc:1701.332766

Arkiv for Matematik, 30, (1), 149-163, 1990.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 157 downloads ] [ 0 comments ]
@inproceedings{mitsuru1990on,
  title={On some$L$^{p}-estimates for hyperbolic equations},
  author={Mitsuru Sugimoto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537359684575},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={149-163},
  year={1990},
}
Mitsuru Sugimoto. On some$L$^{p}-estimates for hyperbolic equations. 1990. Vol. 30. In Arkiv for Matematik. pp.149-163. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537359684575.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved